# SDR ASAA2015052111834

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 8,588 hours, 2,755 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START ATTEMPT APU WOULD NOT START.  ACFT GROUNDED.  UNABLE TO CONFIRM FAULT, STARTED APU NUMEROUS TIMES, APU CURRENT FAULT PAGE & FAULT HISTORY PAGE SHOW NO FAULTS.  ACCOMPLISHED APU GROUND FUNCTIONAL CHECK REF FIM 49-40, TASK 803, CDU DISPLAY DOES NOT SHOW THIS MESSAGE IN THE APU FAULT HISTORY PAGE, OPS CHECK NORMAL.  BATTERY VOLTAGE PRI 31VDC, AUX 28 VDC. INSPECTED THE APU MAGNETIC DRAIN PLUG REF AMM TASK 49-91-81-200-801, NO FAULTS NOTED.  NO HISTORY LAST 90 DAYS.
